Viewed products
PANADOL ActiFast Caplets -10s
8849436180510
PANADOL ActiFast Caplets -10s
This product is no longer in stock
Availability date: 2015-11-22
PANADOL ActiFast Caplets - 10s. Absorbed twice as FAST to relieve pain. Contains PARACETAMOL 500mg/caplet.

RM15.95

RM18.90

RM12.95

RM16.45
Cadbury Dairy Milk Neap Jar 382g
Fruiser Hygienic Formulation Handwash 500ml -...
A&W Sarsaparilla Drink 320ml x12 Carbonated...
Kerk Deluxe Crackers 168g - Vegetable (7 sachet...
Sekoplas ReMax High-Density PE Garbage Bag....
Mentos Chewy Dragees Pillow Pack 330's - Grape
Seasons Chrysanthemum 4x6x250ml tetrapak drink
Sprite Carbonated Drink 330ml x12 Lemon-lime...
Dutch Lady UHT Full Cream Milk 4x6x200ml
PANADOL Extra 12 Tablets